# SDR DALA2018120407004

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, STATION 727E FUSELAGE FRAME FLANGE IS DENTED BETWEEN STR 22R & 23R. FRAME 727E BTW STR 22R AND 23R WAS REPAIRED PER ETI-37-18-559 R3 AND ER/A 573466-14 REV ORIGINAL.
